Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Intense head pressure, eye and throat pain, change in eye power with low grade fevers. Is it anxiety?

i am concerned about low grade fevers i have been having. along with a lot of head pressure pain and eye pain, swallowing and vision change this year. When i see my pcp she tells me its anxiety. could it be? i take sertraline and clonazapam because they told me i have anxiety but i am still having these systems. i feel like i am taking these meds to make them happy but i still have symptoms. i feel like its always passed off to anxiety.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear MariaRosetti1, Thanks for posting the question. The low grade fever along with the sense of increased pressure in your head as well as the eyeache and difficulty in swallowing as mentioned by you points to a neurological disease, most probably meningitis. Due to the recurrent and chronic nature of the disease that you have mentioned I would suggest that tubercular meningitis should be excluded and appropiate antibiotic therapy initiated at the earliest. Please contact your GP as soon as possible for the tests and proper treatment.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor